# SDR AALA201706089003

- Difficulty date: June 2, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 172A21011
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON VERTICAL STABILIZER FRONT SPAR TERMINATION FITTING, LEFT FORWARD LUG ON AFT SIDE, FORWARD SIDE, INSIDE OF BORE AND RIGHT FORWARD LUG INSIDE OF BORE.  REPAIRED IAW EA 269829.
